Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 145, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2007, 6:13 PM EDT for Clay County, Kanawha County, West Virginia. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2007, 6:13 PM EDT (22:13 UTC)
- Expired
- Jul 27, 2007, 7:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
Counties Clay County, WV, Kanawha County, WV
The radar
The Charleston,WV radar (KRLX), 46 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:35 PM EDT | TSTM WND DMG | Clendenin, WV | TREES AND POWER LINES DOWN ROUTE 4 NEAR CLENDENIN. |
| Jul 27, 6:39 PM EDT | TSTM WND DMG | 4 Wsw Clay, WV | TREES AND POWER LINES DOWN NEAR ELKHURST. |
| Jul 27, 6:48 PM EDT | TSTM WND DMG | Clay, WV | TREES AND POWERS LINES DOWN ON CHURCH STREET IN CLAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1044 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 272213
SVRRLX
WVC015-039-272315-
/O.NEW.KRLX.SV.W.0145.070727T2213Z-070727T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KANAWHA COUNTY IN WEST VIRGINIA...
CLAY COUNTY IN WEST VIRGINIA...
* UNTIL 715 PM EDT
* AT 610 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ELKVIEW...OR ABOUT NEAR
PINCH...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLENDENIN BY 630 PM EDT...
GLEN BY 640 PM EDT...
6 MILES SOUTH OF WALLBACK BY 655 PM EDT...
CLAY BY 700 PM EDT...
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3828 8162 3857 8160 3857 8150 3854 8148
3854 8129 3852 8125 3854 8117 3860 8111
3860 8098 3851 8089 3848 8082 3841 8092
3832 8111
$$
252 follow-up statements
000
WWUS51 KRLX 272254
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT FRI JUL 27 2007
WVC039-272301-
/O.CAN.KRLX.SV.W.0145.000000T0000Z-070727T2315Z/
KANAWHA WV-
651 PM EDT FRI JUL 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR KANAWHA COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3839 8130 3850 8127 3854 8129 3852 8125
3854 8117 3860 8111 3860 8098 3851 8089
3848 8082 3841 8092 3832 8111
$$
WVC015-272315-
/O.CON.KRLX.SV.W.0145.000000T0000Z-070727T2315Z/
CLAY WV-
651 PM EDT FRI JUL 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CLAY COUNTY...
AT 643 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PROCIOUS...OR
ABOUT 8 MILES WEST OF CLAY...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTH OF WALLBACK BY 655 PM EDT...
CLAY BY 700 PM EDT...
IVYDALE BY 705 PM EDT...
9 MILES SOUTH OF BIG OTTER BY 710 PM EDT...
HARRISON AND 7 MILES WEST OF WIDEN BY 715 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3839 8130 3850 8127 3854 8129 3852 8125
3854 8117 3860 8111 3860 8098 3851 8089
3848 8082 3841 8092 3832 8111
$$000
WWUS51 KRLX 272310
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
710 PM EDT FRI JUL 27 2007
WVC015-272320-
/O.EXP.KRLX.SV.W.0145.000000T0000Z-070727T2315Z/
CLAY WV-
710 PM EDT FRI JUL 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY EXPIRES AT 715 PM
EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3839 8130 3850 8127 3854 8129 3852 8125
3854 8117 3860 8111 3860 8098 3851 8089
3848 8082 3841 8092 3832 8111
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:50 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 27, 3:50 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 350 PM EDT FRI JUL 27 2007 .SYNOPSIS... UPPER LEVEL LOW OVER THE GREAT LAKES WILL MOVE EAST OF THE REGION WHILE ANOTHER UPPER LEVEL SYSTEM DIVES SOUTHEAST FROM ILLINOIS INTO KENTUCKY TONIGHT. THE SYSTEM OVER KENTUCKY WILL MOVE TO THE EAST COAST...DEEPEN...AND THEN REMAIN ALONG THE EAST COAST INTO NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... BASED ON LATEST RADAR INFORMATION...SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH EAST. THE GREATEST CONCENTRATION OF STORMS IS CURRENTLY MOVING INTO THE NORTHERN MOUNTAINS AT THIS TIME. THE STORMS ARE THE RESULT OF A MID-LEVEL SHORTWAVE TROF WHICH IS CURRENTLY PUSHING EAST THROUGH PORTIONS OF OHIO AND KENTUCKY. THIS FEATURE AND ASSOCIATED STORMS WILL CONTINUE TO PUSH EAST THIS EVENING. FEEL THE AREAL COVERAGE AND INTENSITY OF THE STORMS WILL DECREASE AFTER SUNSET AS THE AIRMASS BEGINS TO STABILIZE. ANOTHER MID-LEVEL SHORTWAVE TROF...CURRENTLY OVER INDIANA...WILL PUSH SOUTHEAST INTO EASTERN KENTUCKY TONIGHT...AND THEN TO THE EAST COAST ON SATURDAY. THIS FEATURE SHOULD RESULT IN MORE SHOWERS AND STORMS TONIGHT INTO SATURDAY. THE GREATEST CONCENTRATION OF STORMS SHOULD BE ACROSS OUR SOUTHERN COUNTIES...WHICH WILL BE CLOSEST TO THE TROF. HAVE GENERALLY GONE WITH A BLEND OF FWC/MET/MAV GUIDANCE FOR LOWS TONIGHT AND HIGHS ON SATURDAY. END RESULT WAS INCREASING THE LOWS TONIGHT A DEGREE OR TWO...WHILE INCREASING THE HIGHS ON SATURDAY AS MUCH AS 5 DEGREES. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... NAM AND GFS CONTINUE TO SHOW SECONDARY UPPER AIR TROF MOVING THROUGH ON SUNDAY. GFS APPEARS A BIT FASTER THAN 12Z NAM. IN EITHER CASE...VERY SLOW PROGRESSION EAST SUNDAY NIGHT INTO MONDAY. SO CONTINUE OUR TREND WITH POPS LINGERING INTO MONDAY OVER THE MOUNTAINOUS COUNTIES...BUT DRYING OVER OUR WESTERN COUNTIES. STILL CONCERNED ABOUT HEAVY RAIN OVER SOUTHERN COUNTIES INTO SUNDAY NIGHT IN THE WEAK WIND FLOW. WETTEST AREAS ARE DICKENSON COUNTIES NE THRU BUCHANAN TO MCDOWELL AND WYOMING COUNTIES. BUT THE HIGHEST PWAT SHOULD REMAIN OVER THE TN VALLEY TO OUR S AND SW. && .LONG TERM /TUESDAY THROUGH FRIDAY/... WITH 500 MB TROF ALONG MID ATLANTIC COAST...HOPING THE NORTHERLY FETCH WILL CONTINUE TO FEED DRIER AND MORE STABLE AIR SOUTH. STILL QUESTIONABLE HOW LOW THE DEW POINTS WILL BE ABLE TO FALL DURING TUESDAY AFTERNOON. SO...STILL HOPING FOR A DRIER PATTERN THAN NEAR AND SHORT TERM. A WEAK LOW LEVEL WIND FLOW FOR WEDNESDAY INTO FRIDAY. SO A DOG DAY WEATHER PATTERN MAY BE SETTING UP FOR WED-FRIDAY. YET...SOME LIGHT EAST LOW LEVEL FLOW POSSIBLE BY WEDNESDAY AND THURSDAY. WILL MENTION SOME SLIGHT CHANCE POPS IN AFTERNOON AND EVENING OVER MOUNTAINOUS COUNTIES ON WEDNESDAY AND SPREAD THESE POPS A BIT WEST ON THURSDAY. A SURFACE FRONT PICTURED OVER SRN GREAT LAKES DAY 6 INTO DAY 7...BUT SHOULD REMAIN TO OUR N. WEAK 700-500MB FLOW FM NW MAY CAUSE SOME CONVECTION TO SINK SLOWLY S...SO 20/30 POPS DAY 7. MAXIMUM TEMPERATURES INCHED UP SLIGHTLY FROM HPC GUIDANCE ACROSS WESTERN LOWLANDS WEDNESDAY INTO FRIDAY...CLOSER TO 90 DEGREES. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... UPPER LEVEL LOW IS STILL IMPACTING THE REGION. SHORT WAVE TROF MOVING ACROSS OHIO AND NORTHERN PORTIONS OF WEST VIRGINIA IS KICKING OFF SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED TO STAY NORTH OF TAF SITES THIS MORNING WILL KEEP MOVING EASTWARD AND OUT OF THE REGION THIS MORNING. MVFR FOG WILL DISSIPATE QUICKLY AFTER SUNRISE. ONE LAST SHORTWAVE ALONG WITH A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION THIS AFTERNOON AND INTO THIS EVENING. THIS WILL AGAIN BRING SHOWERS AND THUNDERSTORMS TO THE REGION. THIS SHORTWAVE COMBINED WITH HEATING TODAY WILL CAUSE THE ATMOSPHERE TO AGAIN BECOME UNSTABLE...AND SOME OF THESE STORMS MAY BECOME SEVERE. THE MAIN FOCUS IS EXPECTED ACROSS CENTRAL AND SOUTHERN SECTIONS...FROM HTS/CRW/BKW LINE AND POINTS SOUTH INTO THIS EVENING...HOWEVER ALL SITES HAVE THE POTENTIAL FOR STORMS. EXPECT IFR TO LIFR CONDITIONS IN EXITING STORMS AND FOG FOR TONIGHT. SATURDAY THROUGH TUESDAY... THUNDERSTORMS MAY STILL RESULT IN TEMPORARY MVFR/IFR CONDITIONS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. IN ADDITION...FOG MAY RESULT IN THE DEVELOPMENT OF MVFR/IFR CONDITIONS EACH NIGHT THROUGH THE PERIOD. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH NEAR TERM...JSH SHORT TERM...KTB LONG TERM...KTB AVIATION...JSH
Hazardous weather outlook, Jul 27, 3:24 AM EDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 324 AM EDT FRI JUL 27 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>010- 013>017-019-024>026-280730- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE- WIRT-RITCHIE-MINGO-LOGAN-BOONE- 324 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ011-018-020-027>040-046-047-280730- TYLER-CALHOUN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- 324 AM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 27, 5:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 530 PM EDT FRI JUL 27 2007 WVZ014-015-272215- KANAWHA WV-PUTNAM WV- 530 PM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 530 PM EDT...A STRONG THUNDERSTORM WAS OVER TEAYS VALLEY...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE POND GAP...FRAZIERS BOTTOM...LIBERTY...WINFIELD...TORNADO ST. ALBANS....CROSS LANES...AND SISSONVILLE. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Local storm report, Jul 27, 5:33 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 5 ESE RIO GRANDE 38.85N 82.29W
07/27/2007 E0.75 INCH GALLIA OH COUNTY OFFICIAL
PENNY SIZE HAIL NEAR RODNEY.
&&
PGLocal storm report, Jul 27, 5:40 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
540 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL FLATWOODS 38.72N 80.65W
07/27/2007 E0.88 INCH BRAXTON WV NWS EMPLOYEE
PENNY TO NICKLE SIZE HAIL ALONG INTERSTATE 79.
&&
PGSpecial weather statement, Jul 27, 5:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 547 PM EDT FRI JUL 27 2007 WVZ029-272215- GILMER WV- 547 PM EDT FRI JUL 27 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 547 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF GLENVILLE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE SHOCK... STOUTS MILLS...CEDARVILLE...TANNER...NORMANTOWN AND SAND FORK. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Local storm report, Jul 27, 6:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
607 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG BUFFALO 38.61N 81.90W
07/27/2007 PUTNAM WV PUBLIC
LARGE BRANCHES BROKEN.
EVENT OCCURRED BETWEEN
539 PM 07/27/2007 AND 554 PM 07/27/2007
&&
NNNNLocal storm report, Jul 27, 6:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
608 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL SCOTT DEPOT 38.45N 81.90W
07/27/2007 U0.25 INCH. PUTNAM WV PUBLIC
EVENT OCCURRED BETWEEN
533 PM 07/27/2007 AND 548 PM 07/27/2007
0551 PM HAIL WINFIELD 38.51N 81.93W
07/27/2007 U0.75 INCH PUTNAM WV PUBLIC
EVENT OCCURRED BETWEEN
536 PM 07/27/2007 AND 551 PM 07/27/2007
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 65 min |
| Jul 26, 8:25 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 35 min |
| Jul 26, 8:48 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 72 min |
| Jul 26, 8:48 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Roane | 27 min |
| Jul 26, 8:58 PM EDT | Areal Flood Advisory | RLX | Boone, Clay, Kanawha, Logan, Mingo | 62 min |
| Jul 26, 9:03 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 42 min |
| Jul 26, 9:19 PM EDT | Severe Thunderstorm Warning | RLX | Mingo, Wyoming | 41 min |
| Jul 26, 9:49 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 41 min |
| Jul 26, 9:58 PM EDT | Severe Thunderstorm Warning | RLX | Wyoming | 47 min |
| Jul 26, 9:59 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh | 46 min |
| Jul 26, 10:19 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Webster | 41 min |
| Jul 26, 10:26 PM EDT | Severe Thunderstorm Warning | RLX | Mingo | 34 min |
| Jul 26, 11:09 PM EDT | Areal Flood Advisory | RLX | Raleigh | 66 min |
| Jul 27, 1:31 PM EDT | Severe Thunderstorm Warning | RLX | Wyoming | 44 min |
| Jul 27, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 49 min |
| Jul 27, 3:27 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 29 min |
| Jul 27, 4:19 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie | 41 min |
| Jul 27, 4:28 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 47 min |
| Jul 27, 4:31 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 59 min |
| Jul 27, 4:43 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 17 min |
| Jul 27, 5:36 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 39 min |
| Jul 27, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer | 41 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.